# SDR 2007UALA01903

- Difficulty date: June 8, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 44,165 hours, 15,730 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS WITH FAULT EXTERNAL LOAD L.  [07-03-07]  REPLACED OVER WING LIGHT BULBS (EXTERIOR) AND REPLACED EPSU PER MM 33-51-38. EMERGENCY LIGHT TEST PASSED ON GND.
